# SDR 07FDEA01271

- Difficulty date: April 3, 2007
- Submitted: April 4, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG W/W FOUND CORROSION ON PRESSURE PANEL STA 1381 UNDER SLANT PANEL.  REPAIRED IAW FEDEX EA 8-5730-103734.
